# SDR ABXA9701662

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47608
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bracket
- Part number: 5957261503
- Condition: Corroded
- Location: Te Flap Vlv
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT CONTROL VALVE BRACKET IS CORRODED AND PITTED.  REPLACED BRACKET IAW DC9 MM 20-10-0, 20-17-0, 20-10-1, AND SMM 27-52-00.
